# SDR GTIA040124

- Difficulty date: January 11, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN FS 1200 WEB CRACKED L18L. STOP DRILLED CRACK.  FABRICATED, LOCATED AND DRILLED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
